Deep search:Searching for "Guo-zhi Qiu" in 'AUTHORGot 1 item.
index Title
1Parametric formulae for axial stiffness of CHS X-joints subjected to brace axial tension
Author(s):Guo-zhi Qiu, Jing-hai Gong, Jin-ch...  Clicked:7066  Download:4099  Cited:4  <Full Text>
Journal of Zhejiang University Science A  2011 Vol.12 No.2 P.121-130  DOI:10.1631/jzus.A1000022
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail:
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE